Israel Journal of Mathematics

, Volume 140, Issue 1, pp 157–202

Composition series of generalized principal series; the case of strongly positive discrete series

  • Goran Muić

DOI: 10.1007/BF02786631

Cite this article as:
Muić, G. Isr. J. Math. (2004) 140: 157. doi:10.1007/BF02786631


In this paper we determine the composition series of the generalized principal seriesδσ assuming thatσ is strongly positive discrete series.

Copyright information

© The Hebrew University Magnes Press 2004

Authors and Affiliations

  • Goran Muić
    • 1
  1. 1.Department of MathematicsUniversity of ZagrebZagrebCroatia